# SDR CALA2025052004857

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 4,372 hours, 1,522 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT LEFT GEAR WOULD NOT RETRACT FOUND LEFT GEAR PIN INSTALLED UPON ARRIVAL INTO PHX , PIN REMOVED NEW STREAMER INSTALLED CONFRIMED 3 EA PINS INSTALLED IN COCKPIT END .
